Alert archive / Tennessee / Wind Advisories in 2019
Wind Advisory 6, NWS Memphis, TN
NWS Memphis, TN issued this wind advisory at Feb 22, 2019, 2:26 PM CST for 4 states. It took effect at Feb 23, 2019, 10:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2019, 2:26 PM CST (20:26 UTC)
- In effect from
- Feb 23, 2019, 10:00 AM CST
- Expired
- Feb 23, 2019, 8:05 PM CST
- In force
- 10 hr
- Issued by
- NWS Memphis, TN
All 38 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Benton County, MS, Coahoma County, MS, DeSoto County, MS, Lafayette County, MS, Marshall County, MS, Panola County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tunica County, MS, Yalobusha County, MS, Carroll County, TN, Crockett County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Haywood County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 7 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 8.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 437 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
815 WWUS74 KMEG 222026 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 226 PM CST Fri Feb 22 2019 ...Gusty South to Southwest Winds expected Saturday... A deepening storm in the Central Plains and Midwest will increase south winds over a large portion of the Midsouth late tomorrow morning. Winds will veer more southwesterly after the passage of a cold front during the late afternoon and evening hours. Down trees and power lines are anticipated. ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>003-007- 008-010>013-020-021-TNZ001>004-019>021-048>052-088>090-231000- /O.NEW.KMEG.WI.Y.0006.190223T1600Z-190224T0600Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall- Benton MS-Tunica-Tate-Coahoma-Quitman-Panola-Lafayette- Tallahatchie-Yalobusha-Lake-Obion-Weakley-Henry-Dyer-Gibson- Carroll-Lauderdale-Tipton-Haywood-Crockett-Madison-Shelby-Fayette- Hardeman- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, Caruthersville, Southaven, Olive Branch, Holly Springs, Ashland, Tunica, Senatobia, Clarksdale, Marks, Batesville, Oxford, Charleston, Water Valley, Coffeeville, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Ripley TN, Covington, Brownsville, Alamo, Jackson, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, and Bolivar 226 PM CST Fri Feb 22 2019 ...WIND ADVISORY IN EFFECT FROM 10 AM SATURDAY TO MIDNIGHT CST SATURDAY NIGHT... The National Weather Service in Memphis has issued a Wind Advisory, which is in effect from 10 AM Saturday to midnight CST Saturday night. * WINDS...south to southwest at 15-25 mph...with gusts to 40 mph. * TIMING...from 10am CST Saturday morning to Midnight CST. * IMPACTS...fallen trees from saturated soils will likely down power lines causing power outages. Travel may become hazardous...especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ JAB
3 follow-up statements
759 WWUS74 KMEG 230934 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 334 AM CST Sat Feb 23 2019 ...Gusty Winds to Develop Today... South winds will increase today in advance of a deep low pressure system over the central plains. Winds will become southwesterly late this afternoon into early evening, following the passage of a thunderstorm squall line. Today's Wind Advisory has been issued for strong environmental winds not associated with thunderstorms. ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>003-007- 008-010>013-020-021-TNZ001>004-019>021-048>052-088>090-232215- /O.CON.KMEG.WI.Y.0006.190223T1600Z-190224T0600Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall- Benton MS-Tunica-Tate-Coahoma-Quitman-Panola-Lafayette- Tallahatchie-Yalobusha-Lake-Obion-Weakley-Henry-Dyer-Gibson- Carroll-Lauderdale-Tipton-Haywood-Crockett-Madison-Shelby-Fayette- Hardeman- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, Caruthersville, Southaven, Olive Branch, Holly Springs, Ashland, Tunica, Senatobia, Clarksdale, Marks, Batesville, Oxford, Charleston, Water Valley, Coffeeville, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Ripley TN, Covington, Brownsville, Alamo, Jackson, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, and Bolivar 334 AM CST Sat Feb 23 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT CST TONIGHT... * WINDS...south to southwest at 15-25 mph, with gusts to 40 mph. * TIMING...from 10 AM CST Saturday morning to Midnight CST. * IMPACTS...fallen trees from saturated soils will likely down power lines causing power outages. Travel may become hazardous...especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ PWB
864 WWUS74 KMEG 232143 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 343 PM CST Sat Feb 23 2019 ...Gusty Winds Across the Region... South winds will increase in advance of a deep low pressure system over the central plains. Winds will become southwesterly late this afternoon into early evening, following the passage of a thunderstorm squall line. The Wind Advisory has been issued for strong winds not associated with thunderstorms. ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>003-007- 008-010>013-020-021-TNZ001>004-019>021-048>052-088>090-240545- /O.CON.KMEG.WI.Y.0006.000000T0000Z-190224T0600Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall- Benton MS-Tunica-Tate-Coahoma-Quitman-Panola-Lafayette- Tallahatchie-Yalobusha-Lake-Obion-Weakley-Henry-Dyer-Gibson- Carroll-Lauderdale-Tipton-Haywood-Crockett-Madison-Shelby-Fayette- Hardeman- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, Caruthersville, Southaven, Olive Branch, Holly Springs, Ashland, Tunica, Senatobia, Clarksdale, Marks, Batesville, Oxford, Charleston, Water Valley, Coffeeville, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Ripley TN, Covington, Brownsville, Alamo, Jackson, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, and Bolivar 343 PM CST Sat Feb 23 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...south to southwest at 15-25 mph, with gusts to 40 mph. * TIMING...from 10 AM CST Saturday morning to Midnight CST. * IMPACTS...fallen trees from saturated soils will likely down power lines causing power outages. Travel may become hazardous...especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
156 WWUS74 KMEG 240205 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 805 PM CST Sat Feb 23 2019 ...Windy Conditions Ending Across the Mid-South... ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>003-007- 008-010>013-020-021-TNZ001>004-019>021-048>052-088>090-240315- /O.CAN.KMEG.WI.Y.0006.000000T0000Z-190224T0600Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall- Benton MS-Tunica-Tate-Coahoma-Quitman-Panola-Lafayette- Tallahatchie-Yalobusha-Lake-Obion-Weakley-Henry-Dyer-Gibson- Carroll-Lauderdale-Tipton-Haywood-Crockett-Madison-Shelby-Fayette- Hardeman- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, Caruthersville, Southaven, Olive Branch, Holly Springs, Ashland, Tunica, Senatobia, Clarksdale, Marks, Batesville, Oxford, Charleston, Water Valley, Coffeeville, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Ripley TN, Covington, Brownsville, Alamo, Jackson, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, and Bolivar 805 PM CST Sat Feb 23 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Memphis has cancelled the Wind Advisory. Winds have lessened some this evening and so the Wind Advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Feb 22, 12:30 PM CST, 1 hour 56 minutes earlier.
Area forecast discussion, Feb 22, 12:30 PM CST, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1230 PM CST Fri Feb 22 2019
.UPDATE...
Updated to include 18Z Aviation Discussion.
&&
.PREV DISCUSSION... /issued 925 AM CST Fri Feb 22 2019/
DISCUSSION...
No updates needed for the morning forecast at this time. Moderate
with pockets of heavy rain will continue generally along and south
of I-40...with lighter amounts to the north. Cooperative Observers
across North Mississippi this morning have reported 4-6 inches of
rain over the past 24 hours. Wouldn't be surprised if a flash
flood emergency may be needed for some areas later today....as an
additional 2-3 inches could easily fall through midnight.
With regards to severe weather a low-end tornado threat will
be added to the 1603Z Day1 outlook for points generally south of
I-40 and west of I-55 as the warm front lifts north after
midnight. CAPE is weak...but large curved hodographs are highly
supportive.
JAB
PREV DISCUSSION... /issued 537 AM CST Fri Feb 22 2019/
DISCUSSION... /issued 343 AM CST Fri Feb 22 2019/
Early morning surface map showed a warm front over southern MS,
south of a Jackson to Meridian line. However, a 925mb warm front
extended much further north in to north MS, roughly along a
Greenwood to Tupelo line. Persistent training of moderate to
isolated heavy rainfall cores were focused along this elevated
front, steered by midlevel winds parallel to the front and aided
by divergence aloft, associated the right entrance region of a
250mb jet core.
Short-range CAM consensus depicts a slight reduction in rain
rates later today, but only slight northward movement of the main
convective focus. Flash flooding will remain the primary concern
over north MS.
By this evening, surface warm front will accelerate north, lifting
to near I-40 by midnight, in advance of a closed upper low
lifting into the southern high plains. This upper low will lift
into eastern KS Saturday afternoon, taking a bit of a more neutral
orientation than earlier model guidance depicted. As such, the
surface low will track a little closer to the parent upper low,
across northern MO and southern IA toward late afternoon Saturday.
NAM progs MUCAPES ranging from 1500 J/KG over north MS to around
1000 J/KG over northwest TN Saturday afternoon. This will likely
be limited some by prefrontal rainfall, but still sufficient when
combined with directional shear to support bowing thunderstorm
segments. Beyond flash flooding, main concern remains wind. Given
the saturated soils, it's not out of the question to expect
downed trees with sub-severe thunderstorm wind gusts. Beyond wind,
a brief tornado or two will be possible, embedded in the convective
line. Midlevel lapses below 6C/km suggest only a marginal large
hail threat.
Showers and thunderstorms should exit east of the TN River by
early Saturday evening, overtaken by a eastward-advancing midlevel
dry slot.
Dry and seasonal weather to prevail Sunday through Tuesday.
Thereafter, medium range 00Z model consensus decreases
sufficiently to lower forecast confidence by Wednesday. With a
broad low- amplitude trof likely over the eastern third of the
CONUS, GFS- progged rain chances for the mid to late week periods
appear a bit overdone. In any case, there does not appear to be
any systems that would present additional heavy rain potential,
suggesting area rivers may have an opportunity to recover back to
near normal flows.
PWB
&&
.AVIATION...
18Z TAFs
Rain is expected to continue at TAF sites through the period. Have
kept a mention of VCTS at MEM/TUP later this afternoon into
tonight as elevated instability increases. VCTS chances will
spread to remaining sites late tonight into Saturday morning. A
gradual veering of winds to the south is expected Saturday morning
with a few gusts.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through Saturday evening for Crittenden-Cross-
Lee AR-Mississippi-Phillips-St. Francis.
MO...Flash Flood Watch through Saturday evening for Pemiscot.
MS...Flash Flood Watch through Saturday evening for Alcorn-Benton MS-
Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.
TN...Flash Flood Watch through Saturday evening for Benton TN-Carroll-
Chester-Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-
Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-Madison-
McNairy-Obion-Shelby-Tipton-Weakley.
&&Hazardous weather outlook, Feb 22, 4:04 AM CST, 10 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 404 AM CST Fri Feb 22 2019 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-231215- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 404 AM CST Fri Feb 22 2019 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight Flash flooding will be possible over north Mississippi, west Tennessee and east central Arkansas. River flooding will continue through all the Midsouth. There is Marginal Risk of thunderstorms over northwest Mississippi and east central Arkansas this afternoon through tonight. Damaging winds will be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is an Enhanced Risk of severe thunderstorms Saturday along and south of the I-40 corridor, and a Slight Risk of severe thunderstorms to the north of I-40. Damaging winds and flash flooding will be primary threats. A brief tornado or two will be possible Saturday afternoon. The threat for hazardous weather is low beyond midevening Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through midevening Saturday. PWB
In the hours before
Local storm report, Feb 22, 10:36 AM CST, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1036 AM CST FRI FEB 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM FLOOD 10 SSW FULTON 34.13N 88.47W
02/22/2019 ITAWAMBA MS SOCIAL MEDIA
FLOODING ON ROADS IN THE CAROLINA COMMUNITY.
&&
WOODALLLocal storm report, Feb 22, 10:38 AM CST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1038 AM CST FRI FEB 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 AM FLASH FLOOD RIENZI 34.76N 88.53W
02/22/2019 ALCORN MS SOCIAL MEDIA
ROADS FLOODED AND CLOSED.
&&
WOODALLLocal storm report, Feb 22, 10:46 AM CST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1046 AM CST FRI FEB 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 AM FLOOD 3 NW AMORY 34.02N 88.52W
02/22/2019 MONROE MS SOCIAL MEDIA
CHURCH FLOODED IN BIGBEE COMMUNITY.
&&
WOODALLLocal storm report, Feb 22, 10:47 AM CST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1047 AM CST FRI FEB 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM FLOOD 3 W CASH 35.80N 90.99W
02/22/2019 CRAIGHEAD AR SOCIAL MEDIA
ROADS FLOODED ALONG CACHE RIVER.
&&
WOODALLLocal storm report, Feb 22, 10:57 AM CST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1057 AM CST FRI FEB 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM FLOOD PONTOTOC 34.25N 89.01W
02/22/2019 PONTOTOC MS SOCIAL MEDIA
STREETS FLOODED IN PONTOTOC.
0650 AM FLASH FLOOD HOUSTON 33.90N 89.00W
02/22/2019 CHICKASAW MS SOCIAL MEDIA
COUNTY ROAD 215 IN HOUSTON FLOODED.
0700 AM FLASH FLOOD NE TUPELO 34.26N 88.73W
02/22/2019 LEE MS SOCIAL MEDIA
BARNES CROSSING ROAD NORTHEAST OF TUPELO HAS FLOODED.
0717 AM FLASH FLOOD 1 SE SALTILLO 34.37N 88.68W
02/22/2019 LEE MS SOCIAL MEDIA
FLOODED ROAD 1554 IN EGGVILLE. ROADS THROUGHOUT THAT
AREA UNDERWATER.
0740 AM FLOOD 4 SW FULTON 34.22N 88.45W
02/22/2019 ITAWAMBA MS SOCIAL MEDIA
FLOODED ROADS ALONG GREENWOOD CREEK.
0747 AM FLOOD TREMONT 34.23N 88.25W
02/22/2019 ITAWAMBA MS SOCIAL MEDIA
STREET FLOODING IN TOWN.
0751 AM FLASH FLOOD FULTON 34.26N 88.40W
02/22/2019 ITAWAMBA MS LAW ENFORCEMENT
SEVERAL ROADS CLOSED DUE TO FLOODING ACROSS THE WHOLE
COUNTY.
0758 AM FLOOD BRUCE 33.99N 89.34W
02/22/2019 CALHOUN MS LAW ENFORCEMENT
NUMEROUS ROADS AND AREAS FLOODED AROUND THE TOWN OF
BRUCE.
0834 AM FLOOD 4 WSW ALGOMA 34.16N 89.10W
02/22/2019 PONTOTOC MS SOCIAL MEDIA
FLOODING OF COUNTY ROADS NEAR BRUSH CREEK.
0845 AM FLOOD NEW ALBANY 34.49N 89.02W
02/22/2019 UNION MS SOCIAL MEDIA
FLOODING AT PARK ALONG THE RIVER, SEVERAL STREETS
FLOODED.
0850 AM FLOOD 3 W CASH 35.80N 90.99W
02/22/2019 CRAIGHEAD AR SOCIAL MEDIA
ROADS FLOODED ALONG CACHE RIVER.
0851 AM FLASH FLOOD COFFEEVILLE 33.98N 89.68W
02/22/2019 YALOBUSHA MS SOCIAL MEDIA
STREETS FLOODED AND COMPLETELY COVERED.
0920 AM FLOOD 10 SSW FULTON 34.13N 88.47W
02/22/2019 ITAWAMBA MS SOCIAL MEDIA
FLOODING ON ROADS IN THE CAROLINA COMMUNITY.
0927 AM FLASH FLOOD RIENZI 34.76N 88.53W
02/22/2019 ALCORN MS SOCIAL MEDIA
ROADS FLOODED AND CLOSED.
1044 AM FLOOD 3 NW AMORY 34.02N 88.52W
02/22/2019 MONROE MS SOCIAL MEDIA
CHURCH FLOODED IN BIGBEE COMMUNITY.
&&
WOODALLLocal storm report, Feb 22, 11:45 AM CST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1145 AM CST FRI FEB 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 AM FLASH FLOOD 2 E BOONEVILLE 34.66N 88.53W
02/22/2019 PRENTISS MS STORM CHASER
COUNTY ROADS FLOODED AND CLOSED.
&&
WOODALLThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 7:22 PM CST | River Flood Warning | MEG | Calhoun | 49 hr |
| Feb 21, 8:34 PM CST | Areal Flood Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 1 more | 6 hr |
| Feb 21, 9:54 PM CST | River Flood Warning | MEG | Lafayette | 71 hr |
| Feb 22, 1:23 AM CST | Flash Flood Warning | MEG | Calhoun, Pontotoc, Yalobusha | 3 hr |
| Feb 22, 2:29 AM CST | River Flood Warning | MEG | Lee | 55 hr |
| Feb 22, 2:33 AM CST | River Flood Warning | MEG | Itawamba | 3 days |
| Feb 22, 3:02 AM CST | Flash Flood Warning | MEG | Lee | 3 hr |
| Feb 22, 3:43 AM CST | Flash Flood Warning | MEG | Calhoun, Chickasaw, Lee, Pontotoc | 3 hr |
| Feb 22, 4:22 AM CST | Flash Flood Warning | MEG | Calhoun, Pontotoc, Yalobusha | 3 hr |
| Feb 22, 5:52 AM CST | Flash Flood Warning | MEG | Lee | 3 hr |
| Feb 22, 6:36 AM CST | Flash Flood Warning | MEG | Chickasaw, Lee, Pontotoc | 3 hr |
| Feb 22, 7:06 AM CST | Flash Flood Warning | MEG | Calhoun, Lafayette, Lee, Pontotoc, Prentiss, Union and 1 more | 9 hr |
| Feb 22, 7:06 AM CST | River Flood Warning | MEG | Tate, Tunica | 61 hr |
| Feb 22, 7:13 AM CST | Areal Flood Warning | MEG | Itawamba, Prentiss, Tishomingo | 3 hr |
| Feb 22, 7:33 AM CST | River Flood Warning | MEG | Calhoun | 34 hr |
| Feb 22, 8:39 AM CST | Flash Flood Warning | MEG | Alcorn, Benton, Prentiss, Tippah, Tishomingo, Union | 3 hr |
| Feb 22, 9:28 AM CST | Flash Flood Warning | MEG | Chickasaw, Lee, Pontotoc | 6 hr |
| Feb 22, 9:57 AM CST | Flash Flood Warning | MEG | Calhoun, Chickasaw, Itawamba, Monroe | 6 hr |
| Feb 22, 10:15 AM CST | Areal Flood Warning | MEG | Itawamba, Prentiss, Tishomingo | 6 hr |
| Feb 22, 11:43 AM CST | Flash Flood Warning | MEG | Alcorn, Benton, Prentiss, Tippah, Tishomingo, Union | 6 hr |
| Feb 22, 12:09 PM CST | River Flood Warning | MEG | Monroe | 21 hr |
| Feb 22, 3:20 PM CST | Areal Flood Warning | MEG | Calhoun, Chickasaw, Itawamba, Lafayette, Lee, Monroe and 5 more | 6 hr |
| Feb 22, 3:22 PM CST | Areal Flood Warning | MEG | Lafayette, Marshall, Panola, Pontotoc, Quitman, Tallahatchie and 2 more | 6 hr |
| Feb 22, 5:47 PM CST | Areal Flood Warning | MEG | Alcorn, Benton, Prentiss, Tippah, Tishomingo | 12 hr |
Nearby
Wind Advisories in Tennessee, 2019Wind Advisories in Mississippi, 2019Wind Advisories in Arkansas, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.